# SDR ABXA070089

- Difficulty date: April 4, 2007
- Submitted: April 6, 2007
- Operation: Air carrier
- Aircraft: N947AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47004
- Aircraft time: 62,118 hours, 62,506 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON 1ST GEAR EXTENSION, GOT GEAR ABNORMAL INDICATION.  NO RIGHT MAIN GEAR GREEN LIGHT (ALSO NO UNSAFE LIGHT).  ON 2ND GEAR EXTENSION, ALL GEAR INDICATION WAS NORMAL.  REPLACED RIGHT MAIN LANDING GEAR DOWNLOCK SWITCH (INTERMITTENT) IAW DC9 MM 32-60-01-2-0101.
